Lusztig induction and ℓ-blocks of finite reductive groups

Kessar, R. & Malle, G. (2015). Lusztig induction and ℓ-blocks of finite reductive groups. Pacific Journal of Mathematics, 279(1-2), pp. 269-298. doi: 10.2140/pjm.2015.279.269

[img]
Preview
Text - Accepted Version
Download (447kB) | Preview

Abstract

We present a unified parametrisation of ℓ-blocks of quasi-simple finite groups of Lie type in non-defining characteristic via Lusztig's induction functor in terms of e-Jordan-cuspidal pairs and e-Jordan quasi-central cuspidal pairs.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/12744

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics